# SDR VNAA20250715042

- Difficulty date: May 31, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 601R35060
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR (2 POSITIONS) ON EXTERNAL HANDLE HOUSING OF THE AFT BAGGAGE BAY D.   WEAR (2 POSITIONS) ON EXTERNAL HANDLE HOUSING OF THE AFT BAGGAGE BAY DOOR WAS REPAIRED PER REO 670-52-31-031 REV -B.
